Couldn't find what you looking for?

TRY OUR SEARCH!


Hi! I think that I am addicted to Xanax. I want to stop use this drug, but I can’t. Withdrawal effects are very difficult. I want to get of, but I don’t know how. The psychical effects of quitting are anxiety, severe panic attack; I can’t fall asleep. Please help. This is horrible.

Loading...


Hi! It is difficult for me to answer to you. I don’t do you have only psychical, or you have psychical and physical addiction. What dosage you take? First, I did get off slowly. I reduce my dosage. It was very difficult. Then one day I don’t take Xanax. I think that my life started again that moment. You must go very slowly. I also had withdrawal effects. But you can get off Xanax. I wish you a best!
Reply

Loading...

i got off xanax and ended up in the hospital my heart rate was 143 beats per minute for 2 days and i couldn't sleep for 4 days. my anxiety was horrible and i started throwing up and couldn't walk due to withdrawal affects of the cramps in my legs and i had the worst stomach cramps of my life. i thought i was dying they had to give me 100mg of fenal barbitol every hour for 2 days due reduce my chances of a ceizure or a stroke.
Reply

Loading...